Firmoo > Answers > Eye Health >  question

Question

Ask questions

williams


10/19/2012

Can botox cause dry eyes?

I wanna take botox injection. I know it will cause some eye problems. Does botox injection cause my eye to be very dry?
Related Topics : botox dry eyes
Answer the question

Answers (3)

  • cecil

    10/22/2012

    Yes, the botox injection may cause your eyes to be very dry. Botox is a kind of bacterium under hypoxic conditions of bacteria, they are usually grown in the canned food and seal curing food with strong survival ability. It is one of the strongest toxic botulinum toxin, a deadly germs.After you get the injection, the eyes may feel dry and the body will lack water.
  • hands4god

    10/22/2012

    Well, I believe you should get well known of the side effects of injecting botox right? Since there are always consequences of doing that kind of things. No pains, no gains after all. Yes, according to some cases, improper use of botox could lead to some eye disorders, dry eyes is one of them. Perhaps you should get to consult with a eye professional if you don't feel alright. In the future, just analyze the side effects before making your decision.
  • handy82

    10/22/2012

    Yes, generally speaking, the dry eyes after the botox injection are very normal for many patients. So you should know the cause of this situation. There are mainly two reasons which can cause dry eyes from botox, such as Edema from injections and Paralysis of Orbicularis Oris Muscle. For your situation, you can just wait for several days, they can go away by themselves. And if the situation still exists, maybe you should go and see an eye doctor as soon as possible.
Jumpto

Related Articles